# SDR AALA2009011300172

- Difficulty date: January 13, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 72,014 hours, 11,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146T80482
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT CARGO SILL UPPER CHORD HAD CORROSION.  BLENDED TO 0.170 INCH REMAINING FROM 0.196 PARENT WITH A DEPTH OF APPROXIMATELY .375 INCH DIAMETER.  REPAIRED IN ACCORDANCE WITH SRM 53 00 15 1A FIG 101 AND MRB 767 3367.
